Jump to content

Search the Community

Showing results for tags 'overdose?'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. 3 days ago i statred citalopram taking a 20 mg pill once a day. the first two days i didnt experience anything i would consider out of the ordinary. however last night and today i have been attacked with flashes of extreme anxiety and lightheadedness, nearly to the point that i pass out. Now during all of this I am completely coherent, however my body and mind feels as if it is under the influence of a powerful euphoria inducing drug. i have a higher level of paranoia than usual as well.. Needless to say I would like to tapper myself off this drug but however I am unsure as to how many millig
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy